# SDR UALA2011072503749

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 87,419 hours, 10,702 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EMERGENCY LIGHT INOPERATIVE,  ACROSS FROM DOOR 1R.  REPLACED EMERGENCY LIGHT STRIP.  OPS CHECKED OKAY.
